MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. PERITONEAL; CATHETER, PERITONEAL, LONG-TERM INDWELLING

COVIDIEN MFG SOLUTIONS S.A. PERITONEAL; CATHETER, PERITONEAL, LONG-TERM INDWELLING
Model Number 8888413401
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer states the catheter was found to be disconnected inside the patient during a ct scan.The catheter was replaced and there was no consequence to the patient.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and no discrepancies that may have contributed to a complaint of this nature were found.The quality inspection of final visual and physical evaluation results indicated that the product met specification requirements.The sample consisted of one peritoneal dialysis (pd) catheter which came inside a plastic bag with an adapter and clamp.The sample presented signs of use.Visual inspection was performed, and it was observed that the catheter was cut in two parts.Additionally, the cuffs were firmly adhered to the catheter.An ishikawa diagram was used to determine the potential causes for this event and the manufacturing process for this product was reviewed.During evaluation, it was observed that the manufacturing steps and activities are appropriate, and the applicable procedures are clear enough and contain controls to prevent a deviation.The reported condition has been confirmed.Based on all gathered information, the probable root cause for this event cannot be determined.No trends or triggers have been found for this event, therefore, a corrective and preventive action (capa) is not deemed necessary at this time.It must be noted that in-process controls are in place to prevent nonconforming product from leaving the manufacturing operations.This complaint will be used for tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
PERITONEAL
Common Device Name
CATHETER, PERITONEAL, LONG-TERM INDWELLING
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 0101
MDR Report Key6756679
Report Number3009211636-2017-05243
Device Sequence Number877709
Product Code FJS
UDI-Device Identifier10884521004597
UDI-Public10884521004597
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2020
Device Model Number8888413401
Device Catalogue Number8888413401
Device Lot Number1523800143
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2017
Initial Date Received by Manufacturer 07/10/2017
Supplement Date Received by Manufacturer11/27/2017
Initial Report FDA Received Date08/01/2017
Supplement Report FDA Received Date11/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1